# SDR SWAA2016091907922

- Difficulty date: August 31, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT GUSSET CRACKED AT BS 500D, STR 19R.  R & R GUSSET IAW SRM AND DWG.
